# SDR ASAA1159684

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 15,989 hours, 5,211 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/T ARM GREEN LIGHT ON MCP INOP.  UNABLE TO DUP/VERIFY DISCREP.  W/ A/T ENGAGED A/T ARM GREEN LIGHT ILLUMINATES WILL INCREASE AND DECREASE W/CAPT'S MAIN PANEL BACK GND LIGHTING RHEOSTAT ADJUSTMENT.  A/T CURRENT STATUS TEST GOOD.  NO FLT FAULTS.  CAT STATUS REMAINS CAT IIIA AUTOLAND AND HGS.
